# SDR MASA2019062811925

- Difficulty date: June 28, 2019
- Submitted: June 29, 2019
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 34,230 hours, 28,250 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT INDICATOR NOT BLINKING	REPLACED BATTERY
